Get your Health question answered in 3 easy steps

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have HBP. Can I take amlodipine and vitamin B complex?

Answered by
Dr.
Dr. (Prof.) Subroto Mandal

Cardiologist, Interventional

Practicing since :1995

Answered : 141 Questions

default
Posted on Tue, 29 Jan 2013 in Hypertension and Heart Disease
Question: Can i take amlodipine and vitamin B complex? I have high blood pressure.
doctor
Answered by Dr. (Prof.) Subroto Mandal 31 minutes later
Hello,

Definitely, you can take Amlodipine for high blood pressure and B complex you can take as supplement, both together.
Regarding amlodipine, sometimes we see side effects like Pedal edema. Otherwise, it is a safe drug.

Thank you for your query.

Take care

SUBROTO

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. (Prof.) Subroto Mandal 2 hours later
I just got on hypertension medication. I feel tingling sensation and numbness in my legs. Is it the side effect of amlodipine or it is a symptom of hypertension?
Thanks
doctor
Answered by Dr. (Prof.) Subroto Mandal 10 minutes later
Hello,

Thanks for the follow up.

In my opinion, the tingling sensation and numbness is not due to amlodepine. You should continue taking amlodepine. Yes, it may happen due to hypertension.

Take care.

SUBROTO
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  NTC

doctor1 MD

I have been taking Losatan 100-25 MG and Amlodipine Besylate and started Adipex for weight loss. After two weeks and reducing Adipex to 1/2 pill twice daily my ankles swelled, joint aches and found it hard to breathe. Stopped Adipex when suffering breathing problems. Am I in danger, doctor said should be ok, but three days later, ankle swelling reduced, breathing better but sore and achy.

doctor1 MD

My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.

doctor1 MD

I started 5mg of amlodipine besylate on Wednesday in the icu due to high blood pressure. I missed one dose last night and started having slight chest discomfort that comes and goes. Doesn t it take longer to get into your system for you to feel affects of missing a dose?

doctor1 MD

Hi Dr,



I have been taking amlodipine besylate/atrivastatin calcium tablets5/40mg with atenolol tablets50 mg for the past one year.

BP seems to be a bit high during a routine test. i have B12 deficiency too with bloating problems. I feel giddy sometimes and feel a bit relaxed after a good nights sleep. Pl.advise.

doctor1 MD

HI, I recently had a heart procedure (November 7), called Oblation. Prior to this procedure I was on a high blood pressure medication called Amlodopine which worked fine in keeping my blood pressure in tow. After 5 years of headaches and muscle...

doctor1 MD

I had a total knee replacement about two years ago and had a bad experience with sickness after surgery thus i was not able to do physical therapy for about thirty days consequently i have very limited movement about thirty degrees, can this...

doctor1 MD

Hi, I take Simvastation, Amlodipine Besylate, and Omeprazole . I have been on them for about 2 years. I am 58 years old and have had erection and ejaculation problems during the same time frame which have gotten worst over the last 6 months. I...